We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
When I was on the pill I had terrible symptoms which included my hands and arms going numb. It got to the point I could only use the computer for a couple of minutes at a time because I couldn't type. I stopped taking the pills and the numbness went away. 8 months into the Mirena now... it's becoming a problem again. I keep having to take breaks when doing anything with my hands to shake out the tingles. I even had to take a break while stirring pudding yesterday because it was too much.
After reading other posts on here about Mirena, I am angry at the doctor who pushed so much for me to get this stupid thing. She assured me the hormone dose was super low so no risks or side effects.